# SDR SIMA200716904

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 18,745 hours, 18,185 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2001040107
- Condition: Seized
- Location: Zone 100
- Part time: 2,403 hours, 2,165 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DEBOARDING NOISE HEARD FROM OUTSIDE OF AIRCRAFT FOLLOWED BY A SLIGHT SMOKE SMELL IN CABIN WITH APU AND NUMBER TWO PACK OPERATING, FOUND NUMBER TWO PACK SEIZED.  REMOVED AND REPLACED NUMBER TWO PACK IAW EMB AMM 21-51-03.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
